# SDR UIEA2012022700064

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,397 hours, 14,449 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC MODE ON ROLLOUT.
